# SDR EE4Y100238

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT HORIZONTAL STABILIZER UPPER T/E BEAM WITH CORROSION AT ELEV STA 94.27, 213.32.
